# SDR C2XA11IA133

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 14,591 hours, 7,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - THE CREW REPORTED AN EMERGENCY LIGHTS NOT ARMED MESSAGE INTERMITTANT ON EICAS, AND NOT ALL LIGHTS WORKING.  MAINTENANCE REMOVED AND REPLACED THE NR 6 EMERGENCY LIGHT INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
